# SDR 97ZZZX1257

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1125M
- Make and model: Lear 55LEAR
- Aircraft serial: 065
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F102
- Condition: Defective
- Location: Balance Patch
- Component: Goodyearaero
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE BALANCE PATCH THAT IS GLUED TO THE INSIDE OF NOSE TIRE, CAME OFF.  THIS CAUSED THE NOSE WHEEL TO BECOME OUT OF BALANCE CREATING A SHIMMY DURING GROUND OPERATION.  LANDINGS, 135.
